Are Zoloft and Its Side Effects Safe? – WTNZ


Depending on your experience with side effects, you might ultimately decide that this particular solution is not appropriate in your case and that it’s time to discontinue taking the drug. If that’s the case, you need to understand what to expect from the process. Generally speaking, it is ill-advised to quit taking the pills from one day to the next. Because of the changes your body has undergone, the sudden loss of Zoloft in your system can cause symptoms of withdrawal, including increased anxiety and feelings of irritability. Zoloft withdrawal can also result in flu-like symptoms. This is referred to as SSRI discontinuation syndrome. That’s why it’s critical to work with a doctor and slowly make the transition. However, keep in mind that even when working with your doctor to taper off the medication, you may experience negative side effects such as dizziness, fatigue, insomnia, nausea, and diarrhea.



Source link Weight Loss Without Pills

How do you feel about this post?
0
0
0
0
0
0

Add Comment